Can Simplicef antibiotic cause soft poop?
New dog owner here, we got Ellie about 2 1/2 weeks ago from a rescue group. Took her to the vet and found that she tested positive for worms and giardia, had fleas and some minor skin infection areas from scratching so much. So we got her started with Advantix, Drontal for worms, flagyl for giardia and Simplicef for the skin infections. (Did flagyl first then Simplicef, she did not take them simultaneously)
she has 2 days of the Simplicef left to take.
Also, in the middle of all this, we switched her food from Puppy chow (what the foster had her on) to Fromm puppy food, phased in over a week's time. Anyway, since she started the Simplicef, her poop has been more frequent and softer (like soft serve ice cream) so I was wondering if it could be the Simplicef? Around the same time the Simplicef started, we were increasing her Fromm puppy food and decreasing the puppy chow so I'm also wondering if maybe its the food that isn't agreeing with her? She is now only getting Fromm puppy food, no puppy chow.
She is being retested for worms/giardia on 7/27 when we go back for another vaccination. Should she be retested sooner? She finished he flagyl on 7/10.
Thanks for any advice you have!